Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/19342
Title: Organisational adaptation of multi-agent systems in a peer-to-peer scenario
Author: Campos Miralles, Jordi
Esteva, Marc
López Sánchez, Maite
Morales Matamoros, Javier
Salamó Llorente, Maria
Keywords: Intel·ligència artificial
Sistemes multiagent
Agents intel·ligents (Programes d'ordinador)
Xarxes punt a punt (Xarxes d'ordinadors)
Artificial intelligence
Multiagent system
Intelligent agents (Computer software)
Peer-to-peer architecture (Computer networks)
Issue Date: 1-Feb-2011
Publisher: Springer
Abstract: Organisations in Multi-Agent Systems (MAS) have proven to be successful in regulating agent societies. Nevertheless, changes in agents' behaviour or in the dynamics of the environment may lead to a poor fulfilment of the system's purposes, and so the entire organisation needs to be adapted. In this paper we focus on endowing the organisation with adaptation capabilities, instead of expecting agents to be capable of adapting the organisation by themselves. We regard this organisational adaptation as an assisting service provided by what we call the Assistance Layer. Our generic Two Level Assisted MAS Architecture (2-LAMA) incorporates such a layer. We empirically evaluate this approach by means of an agent-based simulator we have developed for the P2P sharing network domain. This simulator implements 2-LAMA architecture and supports the comparison between different adaptation methods, as well as, with the standard BitTorrent protocol. In particular, we present two alternatives to perform norm adaptation and one method to adapt agents'relationships. The results show improved performance and demonstrate that the cost of introducing an additional layer in charge of the system's adaptation is lower than its benefits.
Note: Versió postprint del document publicat a: http://dx.doi.org/10.1007/s00607-010-0141-9
It is part of: Computing, 2011, vol. 91, p. 169-215
URI: http://hdl.handle.net/2445/19342
ISSN: 0010-485X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
582604.pdf1.03 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.